Inequalities for moduli of continuity of functions defined on a domain and imbedding theorems
Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 507-510
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_3_a1,
author = {O. V. Besov},
title = {Inequalities for moduli of continuity of functions defined on a domain and imbedding theorems},
journal = {Doklady Akademii Nauk},
pages = {507--510},
year = {1972},
volume = {202},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a1/}
}
O. V. Besov. Inequalities for moduli of continuity of functions defined on a domain and imbedding theorems. Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 507-510. http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a1/